# SDR SWAA2023121122347

- Difficulty date: November 17, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION ANGLE SHIELD HAS EVIDENCE OF CORROSION AROUND NUTPLATE HOLES FROM STA 767 TO STA792<[01] MEASUREMENT DATA UPDATE;[02] REMOVED RH TRANSITION ANGLE STA 767-792 PER SRM 51-40-02;[03] BLENDED AREAS OF CORROSION ON AFT CARGO COMPARTMENT RH TRANSITION ANGLE SHIELD AROUND NUTPLATE HOLES FROM STA 767 TO STA792; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED SHIELD IAW SRM 51-40-02.
